# SDR UALA2009062201749

- Difficulty date: June 19, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 66,816 hours, 19,375 cycles
- Engine: Pwa PW2037
- System (JASC): 2721 · Rudder Tab Control System
- Part: Indicator
- Part number: S231T2822
- Part serial: 107
- Condition: Erratic
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM FAILED TO TRIM IN EITHER DIRECTION.  ACCMP'D TRIM TEST.  TRIM INDICATION ERRATIC AT P8 PANEL, NORMAL ON EICAS DISPLAY.  PULLED TRIM IND N83 AND NOTED INCREASE IN ERRATIC DISPLAY WITH LIGHT TAPPING ON CASE.  REPLACED TRIM INDICATOR.  RUDDER TRIM OPS AND INDICATION NORMAL.
